Medical Questions > Womens Health > Sexual Health - Women Forum

Sex After a Complete Hystorectomy / Advice Please

Must Read
Menstruation is a woman's normal monthly menstrual period. But what are the signs of abnormal periods? When is vaginal bleeding serious?...
Regular vaginal bleeding vagina is a sign of healthy menstruation. What signs and symptoms point to menstrual problems? Read on to learn the difference....
Menstrual irregularity means that something is wrong. Learn how to identify the signs and symptoms of an irregular period to prevent larger problems later...
I am a 33 year old woman who had a complete hystorectomy at the age of 32. My obgyn put me on premerin 1.5 mg right after my surgery and have been taking it for 1 1/2 years. I have no desire for sex at all and it is starting to way heavily on my marriage of 13 years. My husband has been so patient with me, but this cannot go on forever. Can someone please throw some advice my way!!! :cry:
Did you find this post helpful?
|

replied April 14th, 2006
Please Reply to My Problem. All Suggestions Are Welcome!
Would someone please respond to my problem. I am in desperate need of some advice. Anyone with any recommendations?
|
Did you find this post helpful?

replied April 14th, 2006
Especially eHealthy
I don't have any advice other than to maybe speak to your gynecologist about it. Terrible personal advice I know, and probably nothing that will help you now - but they can help tremendously.
|
Did you find this post helpful?

User Profile
replied April 15th, 2006
Community Volunteer
After an amount of time with out sex your body will not "crave" it anyway.
Its a case of the less you get, the less you want.

The most important thing is is to keep up the contact with your partner.
Rule out sex for a couple months at least.
Focus on making contact
hold hands, kiss, cuddle - if you don't have these basics then you won't enjoy the rest anyway.

Once you have established contact, look at body image.
How do you see yourself and why.
Do you subconsciously feel you are less of a woman because of the hyst?
It's really not true.
The fact that your husband desires you shows you that you are still an attractive woman.

Start "dating" your husband again.
Go out to a movie or a meal, pretend to be strangers. Take him home (on the basis of no sex - remember you only just met ;p )
kiss and cuddle, then just maybe you will get caught up in the moment.

Even if you don't feel like penetrative sex, if your husband is respectful of this then show him the same respect, masturbate him, talk dirty while he masturbates - just a small amount of involvement can do wonders for bringing you back together.

Let me know if you need more advice on this
|
Did you find this post helpful?

replied April 15th, 2006
Experienced User
Not to try and scare you or anything, but have you really ever looked up the kind of medication your using? Premerin if its what im thinking ive heard nothing but bad from it, and do you know what its made out of? If you smell the pill most likely it will smell like urine, because it is made from pregnant mare (horse) urine. And they abuse and torture these animals to get it, and by impregnating so many horses to get it, they end up shipping the babies up and sending them to slaughter houses, there are rescue teams out there that try to save them, but also ive heard just in general the pill does more bad then good, and there are other things out there your doctor could precribe for you, so maybe its the medication that is making you feel the way you do. But I just didn't know if you knew the whole story behind premerin, and if not, google it, and look up all the things about it, and how its made...Might change you mind about what your putting into your body. Good luck and I hope you start feeling better soon : )
|
Did you find this post helpful?

replied April 20th, 2006
Thanks for the input you guys. I had no idea about what was in premerin, but now that I am totally disgusted that I have been ingesting it for 1 1/2 years, I will stop taking it immediately. My husband and I have tried the cuddle dating approach and it worked for a while, but I am not satisfied for my husband. He deserves more than that from his wife. I heard about estertest and I will look into taking that instead. Thanks again you guys and i'll let you know what happens.
|
Did you find this post helpful?

User Profile
replied April 20th, 2006
Community Volunteer
Don't stop takingit immediately - it can be bad for your health to suddenly cut out a medication.

Speak to your doctor about switching to a different type of med.
|
Did you find this post helpful?

replied April 20th, 2006
I phoned my ob this morning about switching and she is really bad about calling me back. I am insanely disgusted that I have been taking a medication that contained horse urine and I refuse to take anymore tablets. I think I would prefer to suffer the consequences of stopping the meds rather than ingesting even 1 more. I will call her again tomorrow and voice my concerns. I swear, I am far too young for this. I have bigger and better things to worry about than a nonexistant sex life, menopause at 32, and horse pee! Things can only get better, right? :x
|
Did you find this post helpful?

replied April 20th, 2006
Experienced User
Im really happy to hear you took into consideration about premerin, just thinking about it makes me want to cry, I can't stand the torture these poor animals go through, and if I had the money id save them all. But its sick that people do things like this just for the profit, and its actually not even good for us to take the pill they are making, and they get away with it! I'd wanna kick my docs butt if they precribed me something like that without even informing me about it! So good for you, your doing a good thing by not taking it, and I encourage you to inform anyone else that may be taking it, or not, just get the word around! I really hope you can start getting better soon so you and your husband can enjoy intimate time together again. God bless, and take care : )
|
Did you find this post helpful?

User Profile
replied April 20th, 2006
Extremely eHealthy
They say some women get like that after a hysterectomy but I was told it wasn't the hysterectomy, that it was the menopause, I was one of the fortunate ones, I did not get that way. My hysterectomy(complete) was due to cancer and after c. Cancer I was told by someone else that you are not supposed to be on anything such as that well I talked to my surgeon he apologized andd he said that I was right and to start cutting them into half and then discontinue them completely. I did not know that about premarin either.
The best to you!
Keep us updated.
|
Did you find this post helpful?

replied April 20th, 2006
Experienced User
I noticing alot of women do not know about this drug. I think I am going to make a new post in the menopause section specifically about premarin, might be able to find alot more using it and prevent others from starting it.
|
Did you find this post helpful?

replied June 11th, 2006
Re: Sex After a Complete Hystorectomy / Advice Please
Ive just had a tah breezed the actuual op. Sex has given me a little bleeding not much with little pain am I too early for sex??? Help
|
Did you find this post helpful?

replied August 10th, 2009
dont have hysto
im 38 and my doctoer screwed me up at 35 he took 1 ovary and uterus because of endometrioses developed prolapse and had full hysto at 38.sex sucks i have severe back pain and every gyno keeps telling me its in my head!no its not i had a great sex life befor,my husband keeps on trying to tell me its not me its him but i know it is me.My doctor told me no biggie just take out a few things it will get better but he cut every nerve and now im put out tp pasture
|
Did you find this post helpful?